# SDR CALA2025091008730

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 130,222 hours, 20,041 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Power Unit
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALL GALLEY POWER INOPERATIVE AFTER ENGINES SHUT DOWN AND PARKING BRAKES APPLIED.  GALLEY POWER REINSTATED, .BPCU READ OUT C/O NO FAULTS DETECTED, GALLEY POWER STILL AVAILABLE,
